MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85056
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.
 
Event or Problem Description
It was reported that during a procedure using a blazer ii htd catheter a temperature error occurred.It was unknown what type of error was displayed.They exchanged the catheter and the issue was resolved.The procedure was then completed with no patient complications.The catheter is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory the catheter was first visually inspected, and no abnormalities were found.Next, they functionally tested the steering mechanisms of the catheter and found them to function properly.Then, the lumen of the catheter was tested for leaks, the lumen was uncompromised, and the device passed leak testing.Next, the catheter was electrically examined and no shorts or opens were found.Finally, they connected the catheter to a known good radio frequency generator for a test ablation.The temperature and power output were within specifications and no error messages occurred during the test.With all available information the allegation of poor temperature control could not be confirmed as the failure was not able to be reproduced and the device presented with no issues.
 
Event or Problem Description
It was reported that during a procedure using a blazer ii htd catheter a temperature error occurred.They exchanged the catheter and the issue was resolved.The procedure was then completed with no patient complications.The catheter is expected to be returned for analysis.

Brand Name
BLAZER II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17268266
Report Number2124215-2023-34136
Device Sequence Number5960112
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public08714729172048
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2024
Device Model Number85056
Device Catalogue Number85056
Device Lot Number0027818716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale